# SDR GTIA010820

- Difficulty date: June 26, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO COMPARTMENT HAS CORROSION AT FS 1211 AT 29L UNDER THE CHANNEL.  REMOVED CORROSION IAW MD-80 MM SRM 51-10-3.  FOUND OUT CORROSION OUT OF LIMITS.  REMOVED LONGERON 29L STATION 1202-1240.  LONGERON 29L FROM STATION 1202-1240 TO BE INSTALL BY 05N00176.  (M)
